Saturday, August 8, 2009

Update

I still have a fever of 101 from my Actonel-induced illness. My ribs don't hurt as much, but I still have a headache and feel bad. I knew if that pill lasted a month it had to be strong. I guess it's going to take a while for it to get out of my system. It can't be too soon! I'm never taking another one of these again. I'd rather take my chances with hormone replacement therapy again to see if my bones can hold their own. This sucks!

10 comments:

Jacqueline said...

I can see that this is going to take a while. As I said on the phone, it's a good idea to stop taking that stuff. I'm so sorry you're feeling crappy, but at least you know.

doggybloggy said...

I wish I could help you with food therapy - I am sure that would work wonders.....

Miss Ginger Grant said...

I guess it's better to be brittle than feverish!
Have you tried Boniva®? It works for Sally Field!

Beth said...

I would think there would be alternatives that you can tolerate. I know I have a hard time with calcium supplements, but I can handle yogurt, cheese, and calcium-fortified juice. Keep trying to find something that isn't so harsh on your system. That's not worth it! XO Beth

Sam said...

Joy, thank you for all the heartfelt thoughts you've sent my way. They have meant so much to me.
Wow! All that from one little pill.
Well, I'm sending back to you the warmest wishes in hoping for a speedy recovery.
tug.

Bob said...

That's one more reason I hate medication. If something is supposed to help and it hurts that badly, it cannot be good.
Stay strong, Cliffie.

Joy said...

I agree! I feel as bad as I did during chemo but not as bad as sepsis.

Joy said...

Thank you very much to all of you! :-)

frogponder said...

Just got back and am glad to see posts from you. Sorry you are still under the weather. Every day that gos by gets you further down the road to recovery. hangeth in there!

Berry Blog said...

I know that my cholesterol meds have muscle pain as a side effect but docs don't dare cut dosage. Now, I take those everyday,and you've got one pill that lasts a month? Wow! Bless you bless you bless you.
xoxoxoxo